Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Banach spaces that have normal structure and are isomorphic to a Hilbert space

Published

Author(s)

Javier Bernal, F Sullivan
Citation
Proceedings of the American Mathematical Society
Volume
90
Issue
4

Citation

Bernal, J. and Sullivan, F. (1984), Banach spaces that have normal structure and are isomorphic to a Hilbert space, Proceedings of the American Mathematical Society, [online], https://doi.org/10.1090/S0002-9939-1984-0733404-9 (Accessed May 24, 2024)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created April 1, 1984, Updated November 10, 2018